# SDR FDEA201310302657

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N50905
- Condition: Corroded
- Location: Bs 440-650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT OTBD SEAT TRACK AT LBL 45 HAS SEVERAL GOUGES AND AREAS OF CORROSION, FS 440-650.  REMOVED CORROSION IAW SRM51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DET 1 THRU 5.  NEW SEAT TRACK INSTALLED ON WC118250302DSSR09.  MAJOR REPAIR.
